# SDR UALA2013062404376

- Difficulty date: June 23, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 77,375 hours, 23,477 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1701 CORRODED BETWEEN S9-10R.  REMOVED DAMAGED SECTION OF FRAME.  FABRICATED AND INSTALLED REPAIR ANGLE.
